MathSciNet Relay Station
MathSciNet bibliographic data
MR1509670 Contributed Item
Thomae, J.; Ueber die höheren hypergeometrischen Reihen, insbesondere über die Reihe: $1+\tfrac{{a\sb 0 a\sb {1}a\sb 2}}{{1.b\sb 1b\sb 2}}x + \tfrac{{a\sb 0(a\sb 0+1)a\sb 1(a\sb 1+1)a\sb 2(a\sb 2+1)}}{{1.2.b\sb 1(b\sb 1+1)b\sb 2(b\sb 2+1)}}x\sp 2 + \cdot\cdot\cdot\cdot\cdot\cdot\cdot$. (German) Math. Ann. 2 (1870), no. 3, 427–444.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement